Posted By CCF Neurosurgery MD on April 22, 1998 at 15:15:24:
In Reply to: antinflammitory meds and fusion posted by pat on April 21, 1998 at 14:00:21:
I had a 2 level fusion in Jan...am still in quite a bit of discomfort.
I am concerned about the possibility that the fusion hasn't taken yet.
Is it true that Ibuprofen..or any inti-inflammitory can cause a fusion
problem?? I am very concerned about this since I/ve been on 2400mg a day
since August '97...PLEASE PLEASE give me some peace of mind and tell
me it has nothing to do with it!! I am really concerned about the
continued burning pain.....thanks
Ibuprofen may interfere with this sort of thing but it is not very common so I would look for other reasons why a fusion isn't successful (do you smoke? etc....)
I can't tell you if your fusion worked or not without knowing what exactly was done (where was the fusion and what was it done for etc...) Perhaps your decompression was not adequate.
If you have further questions please write back!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.